# SDR UALA2013032201807

- Difficulty date: March 22, 2013
- Submitted: March 23, 2013
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 49,938 hours, 12,849 cycles
- Engine: Pwa PW4056
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Delaminated
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE, NINE FAN STATOR VANES CHIPPED AND PROTECTIVE COVERING DELAMINATING.  REPAIRED VANES WITH APPROVED TAPE PER MM.
